Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2014  |  Volume : 46  |  Issue : 5  |  Page : 551--552

Symmetrical drug-related intertriginous and flexural exanthema due to ranitidine

Manikoth Payyanadan Binitha, Sarita Sasidharanpillai, Rajiv John, Pentam Sherjeena 
 Department of Dermatology and Venereology, Government Medical College, Kozhikode, Kerala, India

Correspondence Address:
Manikoth Payyanadan Binitha
Department of Dermatology and Venereology, Government Medical College, Kozhikode, Kerala
India

Symmetrical drug-related intertriginous and flexural exanthema (SDRIFE) is an adverse drug reaction which has been reported to be caused by various drugs. In this report, we describe a case induced by ranitidine, a drug which has not been previously reported to cause SDRIFE.


How to cite this article:
Binitha MP, Sasidharanpillai S, John R, Sherjeena P. Symmetrical drug-related intertriginous and flexural exanthema due to ranitidine.Indian J Pharmacol 2014;46:551-552


How to cite this URL:
Binitha MP, Sasidharanpillai S, John R, Sherjeena P. Symmetrical drug-related intertriginous and flexural exanthema due to ranitidine. Indian J Pharmacol [serial online] 2014 [cited 2022 May 23 ];46:551-552
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2014;volume=46;issue=5;spage=551;epage=552;aulast=Binitha;type=0